# SDR YENA201705240419

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 30,163 hours, 18,963 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116405
- Part serial: K0146
- Condition: Failed
- Location: Hyd System
- Part time: 25,344 hours, 15,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOSS OF NR 2 HYDRAULIC SYSTEM DURING CRUISE. DECLARED AN EMERGENCY.  HYD 2 EDP FAILED, HYD 2 LOW QTY, HYD 2 LOW PRESSURE, SYS 2 QTY & PRESSURE ZERO. R & R THE NR 2 ENG EDP IAW AMM 29-11-00.
